# SDR 2012FA0000126

- Difficulty date: August 16, 2011
- Submitted: February 22, 2012
- Operation: General aviation
- Aircraft: N513HP
- Make and model: Cessna T206H
- Aircraft serial: T20608285
- Aircraft time: 9,639 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 204 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 61M23897
- Part serial: 70E03104
- Condition: Failed
- Location: Engine
- Part time: 120 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

SINCE INSTALLATION OF RE-MFG ENGINE WHICH INCLUDE ACCESSORIES.  FUEL INJECTION SERVO AND FUEL PUMP, ENGINE IS NOW PRODUCING EXCESSIVELY HIGH FUEL FLOW FOR ENGINE OPERATION WHEN COMPARED TO HISTORICAL OPERATION AND IAW POH FOR THIS ACFT.  ENGINE OPERATION/ RUNS ROUGH.  UNABLE TO TRIM/ ADJUST MIXTURE FOR STABLE IDLE BELOW 1200 RPM.  FUEL FLOW VARIES AT IDLE AFTER WARMUP. ENGINE STARTS TO DIE AND THEN PICKS BACK UP WITH HIGH FUEL FLOW INDICATION AND SPIKING EGT INDICATION (6PT JPI).  WITH FUEL BOOST PUMP ON FUEL FLOW INCREASES SIGNIFICANTLY WITH LITTLE CHANGE FOR SMOOTHER ENGINE OPS.  ENGINE MFG REPS CONSULTED AND IAW DIRECTION CONSULTED AUTHORIZED FUEL CONTROL REPAIR FACILITY.  FUEL CONTROL AND FUEL PUMP REMOVED AND SENT FOR REPAIR.  USED SERVICEABLE UNITS TEMPORARILY INSTALLED FOR TEST PURPOSES, ENGINE OPS WITHIN HISTORICAL AND POH PARAMETERS.  REPAIRED FUEL CONTROL SERVO AND FUEL PUMP REINSTALLED, ADJUSTMENTS MADE AS REQUIRED.  NEGLIGIBLE CHANGE IN ENGINE OPERATION AT IDLETO 1200 RPM.  PRIOR TO ENGINE CHANGE WITH NEW FUEL CONTROL COMPONENTS, PREVIOUS HISTORICAL MAX FUEL FLOW-2500 RPM AND 39.1 INHG MANIFOLD PRESSURE-AT TAKEOFF WAS 36.4 GPH.  WITH NEW FUEL CONTROL MAX FUEL FLOW IS NOW 41.5 TO 42.0 GPH AT 2500 RPM AND 39.1 HG.
